I can relate to this problem. I am also a 26yr old who has been suffering from migraimes for a couple of years now. I have glaucoma and have ask the doctor if it was the cause of my headaches. The doctor said that my presure in my eyes were too low to cause them. I have had many tests done and all were negitive. I also have been on a countless number of pills but nothing has seem to help. The doctor recently put me on Maxalt, he said it was a top of the line drug use to treat migraines. I just started it today, I also want answers to this problem. I wish you and your girlfriend the best of luck.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.